Journal of Symbolic Logic

Theories without Countable Models

Andreas Blass

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 3 (1972), 562-568.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738324

Mathematical Reviews number (MathSciNet)
MR317921

Zentralblatt MATH identifier
0258.02052

JSTOR
links.jstor.org

Citation

Blass, Andreas. Theories without Countable Models. J. Symbolic Logic 37 (1972), no. 3, 562--568. https://projecteuclid.org/euclid.jsl/1183738324


Export citation